# SDR SWAA2020113027686

- Difficulty date: November 2, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, EXTERNAL FUSELAGE SKIN AT APPROXIMATELY BS 680-BS 700 STR 1-STR 2R BL 0-RBL 8, WL 306 HAS CORROSION AROUND ADF NO 1 ANTENNA MOUNT HOLES.  REMOVED DAMAGE ON EXTERNAL FUSELAGE SKIN BS 680-700 STR 1-2 RT COMMON TO NR 1 ADF ANTENNA FASTENER HOLES.  REPAIRED PER ATS ER 20-03539 REV IR AND SWA EA20-153-02360 REV IR.
